Trudy Matematicheskogo Instituta imeni V.A. Steklova
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Mat. Inst. Steklova:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklova, 1999, Volume 225, Pages 21–45 (Mi tm711)  

This article is cited in 21 scientific papers (total in 21 papers)

Discrete Analogs of the Darboux–Egorov Metrics

A. A. Akhmetshinab, Yu. S. Vol'vovskiiab, I. M. Kricheverab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Columbia University

Abstract: A discrete analog of the Darboux–Egorov metrics is constructed and the geometry of the corresponding lattices in a Euclidean space is shown to be described by the set of functions $h_i^{\pm}(u)$, $u\in\mathbb Z^n$. A discrete analog of the Lamé equations is determined, and it is shown that these equations are necessary and sufficient for the solutions to this analog to be the rotation coefficients of the Darboux–Egorov lattice up to a gauge transformation. A scheme for the construction of explicit solutions to the discrete Lamé equations in terms of the Riemann $\theta$-functions is presented.

Full text: PDF file (2784 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 225, 16–39

Bibliographic databases:
UDC: 517.9
Received in December 1998

Citation: A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “Discrete Analogs of the Darboux–Egorov Metrics”, Solitons, geometry, and topology: on the crossroads, Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov, Trudy Mat. Inst. Steklova, 225, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 21–45; Proc. Steklov Inst. Math., 225 (1999), 16–39

Citation in format AMSBIB
\by A.~A.~Akhmetshin, Yu.~S.~Vol'vovskii, I.~M.~Krichever
\paper Discrete Analogs of the Darboux--Egorov Metrics
\inbook Solitons, geometry, and topology: on the crossroads
\bookinfo Collection of papers dedicated to the 60th anniversary of academician Sergei Petrovich Novikov
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 225
\pages 21--45
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 225
\pages 16--39

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bobenko A.I., Matthes D., Suris Y.B., “Discrete and smooth orthogonal systems: C–infinity–approximation”, International Mathematics Research Notices, 2003, no. 45, 2415–2459  crossref  mathscinet  zmath  isi
    2. Doliwa A., “The Normal Dual Congruences and the Dual Bianchi Lattice”, Glasg. Math. J., 47A (2005), 51–63  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. E. Mironov, I. A. Taimanov, “Orthogonal Curvilinear Coordinate Systems Corresponding to Singular Spectral Curves”, Proc. Steklov Inst. Math., 255 (2006), 169–184  mathnet  crossref  mathscinet
    4. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Russian Math. Surveys, 62:1 (2007), 1–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Sergeev S.M., “Quantization of three–wave equations”, Journal of Physics A–Mathematical and Theoretical, 40:42 (2007), 12709–12724  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Doliwa A., Grinevich P., Nieszporski M., Santini P.M., “Integrable lattices and their sublattices: From the discrete Moutard (discrete Cauchy–Riemann) 4–point equation to the self–adjoint 5–point scheme”, Journal of Mathematical Physics, 48:1 (2007), 013513  crossref  mathscinet  adsnasa  isi  scopus  scopus
    7. Doliwa A., Nieszporski M., “Darboux transformations for linear operators on two–dimensional regular lattices”, Journal of Physics A–Mathematical and Theoretical, 42:45 (2009), 454001  crossref  mathscinet  adsnasa  isi  scopus  scopus
    8. Doliwa A., “Desargues maps and the Hirota–Miwa equation”, Proceedings of the Royal Society A–Mathematical Physical and Engineering Sciences, 466:2116 (2010), 1177–1200  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    9. Zakharov D., “A Discrete Analogue of the Dirac Operator and the Discrete Modified Novikov-Veselov Hierarchy”, Int Math Res Not, 2010, no. 18, 3463–3488  crossref  mathscinet  zmath  isi  elib  scopus
    10. Doliwa A., “The C-(symmetric) quadrilateral lattice, its transformations and the algebro-geometric construction”, J Geom Phys, 60:5 (2010), 690–707  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    11. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Bobenko A.I., Huhnen-Venedey E., “Curvature Line Parametrized Surfaces and Orthogonal Coordinate Systems: Discretization with Dupin Cyclides”, Geod. Dedic., 159:1 (2012), 207–237  crossref  mathscinet  zmath  isi  scopus
    13. E. I. Shamaev, “O reshetkakh Darbu–Egorova v ${\mathbb R}^n$”, Sib. elektron. matem. izv., 10 (2013), 113–122  mathnet
    14. Konopelchenko B.G., Schief W.K., “Integrable Discretization of Hodograph-Type Systems, Hyperelliptic Integrals and Whitham Equations”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 470:2172 (2014), 20140514  crossref  mathscinet  zmath  isi  elib  scopus
    15. Vekslerchik V.E., “Soliton Fay Identities: i. Dark Soliton Case”, J. Phys. A-Math. Theor., 47:41 (2014), 415202  crossref  mathscinet  zmath  isi  elib  scopus
    16. B. O. Vasilevskii, “The Green Function of the Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad Graph”, Math. Notes, 98:1 (2015), 38–52  mathnet  crossref  crossref  mathscinet  isi  elib
    17. B. O. Vasilevskii, “A Sufficient Nonsingularity Condition for a Discrete Finite-Gap One-Energy Two-Dimensional Schrödinger Operator on the Quad-Graph”, Funct. Anal. Appl., 49:3 (2015), 210–213  mathnet  crossref  crossref  isi  elib
    18. E. I. Shamaev, “O diskretizatsii parabolicheskikh koordinat”, Sib. elektron. matem. izv., 13 (2016), 1159–1169  mathnet  crossref
    19. Petrera M., Suris Yu.B., “On the Classification of Multidimensionally Consistent 3D Maps”, Lett. Math. Phys., 107:11 (2017), 2013–2027  crossref  mathscinet  zmath  isi  scopus
    20. Bobenko I A., Tsarev S., “The Curvature Line Parametrization From Circular Nets on a Surface”, J. Math. Phys., 59:9, SI (2018), 091410  crossref  mathscinet  zmath  isi  scopus
    21. Bobenko I A., Schief W.K., Suris Yu.B., Techter J., “On a Discretization of Confocal Quadrics. a Geometric Approach to General Parametrizations”, Int. Math. Res. Notices, 2020:24 (2020), 10180–10230  crossref  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:751
    Full text:181

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021